# SDR SIMA20120719005

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 30,639 hours, 27,501 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 00511P
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 3270, CREW REPORTED THAT DURING TAKEOFF AT 50 KNOTS THE AIRCRAFT MADE AN UNCOMMANDED SWERVE TO THE LEFT.  AN ABORT WAS ACCOMPLISHED FOLLOWED BY A "NO T/O CONFIG" WARNING ON EICAS.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NOSE WHEEL STEERING FEEDBACK POTENTIOMETER IAW AMM 32-50-07.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
